# SDR SCNA20240305057

- Difficulty date: February 27, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 50,237 hours, 28,571 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDOW OUTER PANE CRACKED DURING CLIMB THROUGH FL280.  REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-11. PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST IAW AMM 30-41-00-710-801. OK FOR SERVICE.
